# SDR AWXA9500666

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 13 AND ROW 14.  RECONNECTED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
